Publications of Frédéric Maffray

BACK TO COATI PUBLICATION INDEX

Publications of Frédéric Maffray

Articles in journal or book's chapters
  1. V. Campos, A. Gyárfás, F. Havet, C. Linhares Sales, and F. Maffray. New bounds on the Grundy number of products of graphs. Journal of Graph Theory, 71(1):78-88, 2012. [WWW ] [PDF ] [Abstract] [bibtex-entry]
     
  2. B. Lévêque, F. Maffray, B. Reed, and N. Trotignon. Coloring Artemis graphs. Theoretical Computer Science, 410:2234--2240, 2009. [WWW ] [PDF ] [Abstract] [bibtex-entry]
     
  3. C. Linhares-Sales, F. Maffray, and B. Reed. On Planar Quasi-Parity Graphs. SIAM Journal of Discrete Mathematics, 22:329-347, 2008. [bibtex-entry]
     
  4. H. Everett, C. M. H. de Figueiredo, C. Linhares-Sales, F. Maffray, O. Porto, and B. Reed. Even pairs. In Perfect graphs, Wiley-Intersci. Ser. Discrete Math. Optim., pages 67--92. Wiley, Chichester, 2001. [bibtex-entry]
     
  5. C. Linhares-Sales, F. Maffray, and B. Reed. Recognizing planar strict quasi-parity graphs. Graphs Combin., 17(4):745--757, 2001. [bibtex-entry]
     
  6. F. Maffray and B. Reed. A description of claw-free perfect graphs. J. Combin. Theory Ser. B, 75(1):134--156, 1999. [bibtex-entry]
     
  7. C. Linhares-Sales, F. Maffray, and B. Reed. On planar perfectly contractile graphs. Graphs Combin., 13(2):167--187, 1997. [bibtex-entry]
     
Conference's articles
  1. F. Maffray and G. Morel. Algorithmes linéaires pour les graphes sans $P_5$ 3-colorables. In 12e congrès annuel de la ROADEF, 2011. [bibtex-entry]
     
Internal reports
  1. F. Maffray and G. Morel. On 3-colorable $P_5$-free graphs. Technical report 191, Les Cahiers Leibniz, Laboratoire G-SCOP, 2011. [PDF ] [bibtex-entry]
     
  2. V. Campos, A. Gyárfás, F. Havet, C. Linhares Sales, and F. Maffray. New bounds on the Grundy number of products of graphs. Research Report 7243, INRIA, April 2010. [WWW ] [PDF ] [Abstract] [bibtex-entry]
     
Miscellaneous
  1. Pierre Aboulker, Jorgen Bang-Jensen, Nicolas Bousquet, Pierre Charbit, Frédéric Havet, Frédéric Maffray, and Jose Zamora. $\chi$-bounded families of oriented graphs.
    Note: Working paper or preprint, 2016. [WWW ] [PDF ] [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:09 2017